| Model Number |
C503 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable albt2 tina-quant albumin gen.2 results for 1 patient sample on a cobas pro c 503 analytical unit.The initial albumin result was 71.9 g/l.The sample was repeated four times and the results were 45.1 g/l, 44.2 g/l, 44.7 g/l, and 44.4 g/l.It is unknown if any questionable results were reported outside of the laboratory.The reagent lot number is 617156.The expiration date was requested but not provided.
Additional Manufacturer Narrative
The calibration and qc data provided were acceptable.The investigation found that the root cause of the event is consistent with a sample carry-over issue with the sample probe caused by inadequate preanalytic sample handling.The investigation did not identify a product problem.